# SDR GTIA2017010301729

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 20,035 hours, 9,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  F/A REPORTED AN ODOR IN THE CABIN, ROWS 22 AND AFT. COMPLIED WITH ELIMINATION OF ODOR OB16-52, TURNED OFF PACK NR 2 AND SHUT CROSSBLEED AFTER LANDING CONFIRMED WITH F/A ODOR WENT AWAY. NORMAL TAXI TO GATE.
